# SDR HALA2022020400034

- Difficulty date: February 4, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 35,161 hours, 5,551 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 390 CAB PRESS RED ECAM MESSAGE WHEN DOOR CLOSED BEFORE PUSH. CORRECITVE ACTION: RESET CPC 1 AND 2 PER 21-31-00. NO FAULTS NOTED. CLOSED AND SHUT DOOR NO INDICATIONS. (8456641)
